Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Treating Rheumatoid Arthritis With Remicade And Methotrexate. Reduced Its Dose Due To Canker Sores. How To Remove Them?

Hello! I have RA and am being treated with Remicade and methotrexate. I stopped methotrexate as I was developing canker sores which would not go away in spite of high doses of Folic Acid and leukovorin. And now I have to go back on methotrexate. Is there a relationship between canker sores and methotrexate or is this just a coincidence? My specialist tells me she has never heard of anyone having canker sores while on methotrexate. She has reduced the amount of methotrexate I am to start back on, but is there anything I can do to help with getting rid of the canker sores?? I also understand canker sores can be stress related.

thanks for your help,

Nancy
Thu, 21 Nov 2013
Report Abuse
Allergist and Immunologist 's  Response
i ahve been using methotrextate for last 20 years in low dosages but i also not have seen any in my case
so i think it should be stress related
your doctor haqs already reduced dose so nothing is to be done
use plenty of fluids like fluidin any form frm 2 teaspoon to maximum after every 15 minutes this can help you
yjat is hyderotherapy can help in my opinion
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Recent questions on Antifolates


Loading Online Doctors....
Treating Rheumatoid Arthritis With Remicade And Methotrexate. Reduced Its Dose Due To Canker Sores. How To Remove Them?

i ahve been using methotrextate for last 20 years in low dosages but i also not have seen any in my case so i think it should be stress related your doctor haqs already reduced dose so nothing is to be done use plenty of fluids like fluidin any form frm 2 teaspoon to maximum after every 15 minutes this can help you yjat is hyderotherapy can help in my opinion